# SDR SWIA200514925

- Difficulty date: April 19, 2005
- Submitted: April 28, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 5,122 hours, 3,987 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FRONT SECTION OF EMERGENCY LIGHTING SYSTEM INOPERATIVE.  CLEANED FORWARD EMERGENCY LIGHT STRIP CONNECTIONS OF WATER.  OPERATIONAL CHECK GOOD.
